# SDR QXEA2021030100082

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,503 hours, 29,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT RAIL 11 FROM FSX10.50 -X102.50,YBL 40.950 IS CORRODED BEYOND LIMITS. SEAT RAIL 11 REPLACED IAW SRM 51-42-05-02-01, 51-40-15-02-01 REV 21 AND AMM 20-10-01-430-801 REV 71. PROTECTED SEAT RAIL IAW SRM 51-25-10-02-01, 51-25-15-02-01.
